# SDR R61A202002250261

- Difficulty date: February 5, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR STRUCTURE RH PANEL SUPPORT AT FRAME 89. REPLACED IAW SRM 51-42-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
